I got two questions linked to finasteride and side effects:
1. Why does testicular pain occur when taking finasteride?
I’ve read somewhere that the testicle is working overtime to produce more testosterone as it senses that DHT is low and is trying to compensate. I don’t know if this is true or not, but is there any “official” explanation?
2. Is there any connection between finasteride and penile shrinkage?
You should not have testicular pain when taking any medication, including Propecia / finasteride. If you have testicular pain it may be a serious medical emergency. I believe it was less than 1% that had this side effect in the clinical trials, so it is quite rare. I don’t have a reason for why it could occur at all, though.
I would strongly advise you to follow up with your doctor. What you read on the Internet (and even BaldingBlog) does not substitute for a face-to-face personal relationship with your physician, and that includes exploring the cause of your testicular pain. Finally, finasteride do not cause penile shrinkage.